# SDR DALA2019011400325

- Difficulty date: January 13, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 65,283 hours, 27,867 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 DOOR 1 R KNUCKLE KNOCKER DOES NOT COME OUT WHEN DOOR IS ARMED UNLESS IT IS HELPED. CORRECTIVE ACTION:ADJUSTED KNUCKLE KNOCKER OPS NORMAL. (5109254)
